Cipladon 500mg Effervescent Tablets 16’s

KSh 640.00

Cipladon 500mg is an effervescent paracetamol tablet used for the relief of mild to moderate pain and fever.
It is dissolves in water to form a fizzy drink, facilitating faster absorption and easier administration, especially for children or individuals who have difficulty swallowing pills.

Category:

Indication:
Cipladon is indicated for conditions such as headaches, sore throats, cold and flu pains, toothaches, backaches, rheumatic pains, and menstrual cramps

Dosage:

For adults;

  • 500 mg tablets are typically taken as 1–2 tablets dissolved in at least 200 ml of warm water, every 4 to 6 hours.
  • Maximum dosage is eight  tablets(500mg) – 4 grams- in 24 hours

How to use:
The tablets should be dissolved completely in half a tumbler (at least 200 ml) of warm water to produce a fizzy solution. After dissolution, the beverage should be consumed immediately.

Special Populations

Hepatic impairment (e.g., liver disease):
Maximum daily dose is 3 gm

Renal impairment:

  • Dosing interval adjustments based on creatinine clearance
  • For severe cases (clearance <10 mL/min): dose every 8 hours

Elderly:

  • No specific dose change unless there is hepatic or renal impairment

Contraindications

Cipladon is contraindicated in;

  • Hypersensitivity to paracetamol or any excipient

  • Severe liver insufficiency

Warnings and Precautions

  • Risk of liver with overdose or prolonged use

  • Avoid with alcohol abuse, chronic liver disease, malnutrition, or dehydration

  • Caution with concomitant medications affecting liver enzymes

  • Do not use with other paracetamol-containing products to prevent overdose

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Shopping Cart
Have a question? Let's Chat
Scroll to Top